OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

A stochastic differential equation SIS epidemic model incorporating Ornstein–Uhlenbeck process
Weiming Wang, Yongli Cai, Zuqin Ding, et al.
Physica A Statistical Mechanics and its Applications (2018) Vol. 509, pp. 921-936
Open Access | Times Cited: 131

Showing 26-50 of 131 citing articles:

A stochastic SIRS epidemic model with logistic growth and general nonlinear incidence rate
Qun Liu, Daqing Jiang, Tasawar Hayat, et al.
Physica A Statistical Mechanics and its Applications (2020) Vol. 551, pp. 124152-124152
Closed Access | Times Cited: 33

Analysis of a stochastic logistic model with diffusion and Ornstein–Uhlenbeck process
Qun Liu, Daqing Jiang
Journal of Mathematical Physics (2022) Vol. 63, Iss. 5
Closed Access | Times Cited: 20

Dynamics and density function of a stochastic COVID-19 epidemic model with Ornstein–Uhlenbeck process
Zhenfeng Shi, Daqing Jiang
Nonlinear Dynamics (2023) Vol. 111, Iss. 19, pp. 18559-18584
Closed Access | Times Cited: 10

Global threshold dynamics of a stochastic epidemic model incorporating media coverage
Bin Yang, Yongli Cai, Kai Wang, et al.
Advances in Difference Equations (2018) Vol. 2018, Iss. 1
Open Access | Times Cited: 37

Stationary distribution of an HIV model with general nonlinear incidence rate and stochastic perturbations
Yan Wang, Daqing Jiang, Tasawar Hayat, et al.
Journal of the Franklin Institute (2019) Vol. 356, Iss. 12, pp. 6610-6637
Closed Access | Times Cited: 34

Asymptotic stability of a stochastic May mutualism system
Guodong Liu, Haokun Qi, Zhengbo Chang, et al.
Computers & Mathematics with Applications (2019) Vol. 79, Iss. 3, pp. 735-745
Open Access | Times Cited: 32

Stability and Hopf Bifurcation in a Predator–Prey Model with the Cost of Anti-Predator Behaviors
Ting Qiao, Yongli Cai, Shengmao Fu, et al.
International Journal of Bifurcation and Chaos (2019) Vol. 29, Iss. 13, pp. 1950185-1950185
Closed Access | Times Cited: 32

Dynamical behavior and numerical simulation of a stochastic eco-epidemiological model with Ornstein–Uhlenbeck process
Xinhong Zhang, Qing Yang, Tan Su
Communications in Nonlinear Science and Numerical Simulation (2023) Vol. 123, pp. 107284-107284
Closed Access | Times Cited: 10

Environmental variability in a stochastic HIV infection model
Zhenfeng Shi, Daqing Jiang
Communications in Nonlinear Science and Numerical Simulation (2023) Vol. 120, pp. 107201-107201
Closed Access | Times Cited: 9

Stochastic dual epidemic hypothesis model with Ornstein-Uhlenbeck process: Analysis and numerical simulations with SARS-CoV-2 variants
Zhenfeng Shi, Daqing Jiang, Jing Fu
Journal of Mathematical Analysis and Applications (2024) Vol. 535, Iss. 2, pp. 128232-128232
Open Access | Times Cited: 3

Dynamical behaviors of a stochastic SIRV epidemic model with the Ornstein–Uhlenbeck process
Jiaxin Shang, Wenhe Li
Advances in Continuous and Discrete Models (2024) Vol. 2024, Iss. 1
Open Access | Times Cited: 3

Dynamics for an SEIRS epidemic model with time delay on a scale-free network
Peng Yang, Yuanshi Wang
Physica A Statistical Mechanics and its Applications (2019) Vol. 527, pp. 121290-121290
Closed Access | Times Cited: 29

Stationary distribution of a stochastic SIQR epidemic model with saturated incidence and degenerate diffusion
Guijie Lan, Zhewen Chen, Chunjin Wei, et al.
Physica A Statistical Mechanics and its Applications (2018) Vol. 511, pp. 61-77
Closed Access | Times Cited: 28

Optimal harvesting policy of logistic population model in a randomly fluctuating environment
Bin Yang, Yongli Cai, Kai Wang, et al.
Physica A Statistical Mechanics and its Applications (2019) Vol. 526, pp. 120817-120817
Closed Access | Times Cited: 27

A stochastic SIS model driven by random diffusion of air pollutants
Sha He, Sanyi Tang, Weiming Wang
Physica A Statistical Mechanics and its Applications (2019) Vol. 532, pp. 121759-121759
Closed Access | Times Cited: 26

Complete characterization of dynamical behavior of stochastic epidemic model motivated by black-Karasinski process: COVID-19 infection as a case
Bingtao Han, Daqing Jiang
Journal of the Franklin Institute (2023) Vol. 360, Iss. 18, pp. 14841-14877
Closed Access | Times Cited: 8

A stochastic turbidostat model with Ornstein-Uhlenbeck process: dynamics analysis and numerical simulations
Xiaojie Mu, Daqing Jiang, Tasawar Hayat, et al.
Nonlinear Dynamics (2022) Vol. 107, Iss. 3, pp. 2805-2817
Open Access | Times Cited: 13

Dynamical Behaviors of Stochastic SIS Epidemic Model with Ornstein–Uhlenbeck Process
Huina Zhang, Jianguo Sun, Peng Yu, et al.
Axioms (2024) Vol. 13, Iss. 6, pp. 353-353
Open Access | Times Cited: 2

Transmission dynamics of Zika virus with spatial structure—A case study in Rio de Janeiro, Brazil
Yongli Cai, Zuqin Ding, Bin Yang, et al.
Physica A Statistical Mechanics and its Applications (2018) Vol. 514, pp. 729-740
Closed Access | Times Cited: 21

Long time behaviors of single-species population models with psychological effect and impulsive toxicant in polluted environments
Guijie Lan, Chunjin Wei, Shuwen Zhang
Physica A Statistical Mechanics and its Applications (2019) Vol. 521, pp. 828-842
Closed Access | Times Cited: 20

Dynamics of tuberculosis with fast and slow progression and media coverage
Ya-Dong Zhang, Hai-Feng Huo, Hong Xiang
Mathematical Biosciences & Engineering (2019) Vol. 16, Iss. 3, pp. 1150-1170
Open Access | Times Cited: 20

Dynamical behavior of a nutrient–plankton model with Ornstein–Uhlenbeck process and nutrient recycling
Miaomiao Gao, Daqing Jiang, Jieyu Ding
Chaos Solitons & Fractals (2023) Vol. 174, pp. 113763-113763
Closed Access | Times Cited: 5

Pattern formation of a diffusive predator–prey model with strong Allee effect and nonconstant death rate
Shao-Wen Yao, Zhan‐Ping Ma, Zhibo Cheng
Physica A Statistical Mechanics and its Applications (2019) Vol. 527, pp. 121350-121350
Closed Access | Times Cited: 16

Analysis of Stochastic SIRC Model with Cross Immunity Based on Ornstein–Uhlenbeck Process
Zhiming Ni, Daqing Jiang, Zhongwei Cao, et al.
Qualitative Theory of Dynamical Systems (2023) Vol. 22, Iss. 3
Open Access | Times Cited: 5

Scroll to top